MathSciNet Relay Station
MathSciNet bibliographic data
MR1899895 (2003b:47065) 47B49 (47L35)
Lu, Fangyan Multiplicative mappings of operator algebras. Linear Algebra Appl. 347 (2002), 283–291.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement